Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have red bumps on forehead. Took antibiotics. No effect. Have mold problem at home. Related?

I m a 31 year old male and a few months ago a red bump appeared on my forehead . It produces no discharge , is not ulcerated, and feels firm underneath my skin. I ve visited a GP and taken 3 different antibiotics with absolutely no results or improvement. It began as one bump and now it appears that two more are rising just above and below. Could this be a fungal infection? It seemed to get worse when I was on the antibiotics... I know that there is a mold problem in my home. Could this be the cause and if so, what are some possible remedies that I should ask my dermatologist about? I am scheduled to go in on the 20th of this month.
Asked On : Thu, 7 Mar 2013
Answers:  2 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome t5o HCM,
The most common cause of having these bumps on forehead is having dandruff on scalp.
So please see that you have got dandruff or not.
If it is there then go for dandruff treatment with Selsun or Selen shampoo.
Keep your hair neat and clean.
Do facial wash 2-3 times in a day with branded facial wash lotion.
You can apply Triple action cream on affected area.
Ok and bye.
Answered: Thu, 7 Mar 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

May be the infection is not sensitive to the particular antibiotic

It may not be an infection! - bump more than a couple of weeks should be biopsied. Only a histological diagnosis can give further guidance.

See the dermatologist or general surgeon

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor